Limiting Convex Examples for Nonconvex Subdifferential Calculus
Journal of convex analysis, Tome 5 (1998) no. 2, pp. 221-236
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1998_5_2_a1,
author = {J. M. Borwein and Q. J. Zhu},
title = {Limiting {Convex} {Examples} for {Nonconvex} {Subdifferential} {Calculus}},
journal = {Journal of convex analysis},
pages = {221--236},
year = {1998},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1998_5_2_a1/}
}
J. M. Borwein; Q. J. Zhu. Limiting Convex Examples for Nonconvex Subdifferential Calculus. Journal of convex analysis, Tome 5 (1998) no. 2, pp. 221-236. http://geodesic.mathdoc.fr/item/JCA_1998_5_2_a1/